Journal of Symbolic Logic

Review: Aubert Daigneault, Freedom in Polyadic Algebras and Two Theorems of Beth and Craig; Aubert Daigneault, On Automorphisms of Polyadic Algebras

William Craig

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 2 (1971), 337-338.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737660

JSTOR
links.jstor.org

Citation

Craig, William. Review: Aubert Daigneault, Freedom in Polyadic Algebras and Two Theorems of Beth and Craig ; Aubert Daigneault, On Automorphisms of Polyadic Algebras. J. Symbolic Logic 36 (1971), no. 2, 337--338. https://projecteuclid.org/euclid.jsl/1183737660


Export citation